Translator Disclaimer
July 2019 Remarks on Artin Approximation with constraints
Dorin Popescu, Guillaume Rond
Osaka J. Math. 56(3): 431-440 (July 2019).

Abstract

We study various approximation results of solutions of equations $f(x,Y)=0$ where $f(x,Y)\in\mathbb{K}[\![x]\!][Y]^r$ and $x$ and $Y$ are two sets of variables, and where some components of the solutions $y(x)\in\mathbb{K}[\![x]\!]^m$ do not depend on all the variables $x_j$. These problems were highlighted by M. Artin.

Citation

Download Citation

Dorin Popescu. Guillaume Rond. "Remarks on Artin Approximation with constraints." Osaka J. Math. 56 (3) 431 - 440, July 2019.

Information

Published: July 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07108024
MathSciNet: MR3981298

Subjects:
Primary: 13B40
Secondary: 03C20, 12L10, 13J05, 14B12

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.56 • No. 3 • July 2019
Back to Top